# SDR AALA20160405014

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 93,785 hours, 15,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 720129101
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FOUND THE RT OFF WING ESCAPE SYS INFLATION HOSE DEFORMED & CONTAMINATED WITH FLUID.  INSPECTED HOSE & FOUND SUITABLE FOR FUTURE FLIGHT IAW EA 259370.  TII CREATED FOR REINSPECT NO LATER THAN EVERY 7 DAYS & REPLACEMENT NO LATER THAN 30 DAY.  R & R HOSE IAW AMM 25-65-22.
